# SDR DALA2022040602374

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - FLOOR BEAM Y1292 AT FR16 HAS CORROSION AT FASTENER HOLE. CORRECTIVE ACTION: INSTALLED NEW FLOOR BEAM IAW A319 SRM 51-42-11 (2184794)
